Carregant...
Carregant...

Vés al contingut (premeu Retorn)

A geometric approach to dense Cayley digraphs of finite Abelian groups

Autor
Aguilo, F.; Fiol, M.; Perez, S.
Tipus d'activitat
Article en revista
Revista
Electronic notes in discrete mathematics
Data de publicació
2016
Volum
54
Pàgina inicial
277
Pàgina final
282
DOI
https://doi.org/10.1016/j.endm.2016.09.048 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/101763 Obrir en finestra nova
URL
https://www.journals.elsevier.com/electronic-notes-in-discrete-mathematics/ Obrir en finestra nova
Resum
We give a method for constructing infinite families of dense (or eventually likely dense) Cayley digraphs of finite Abelian groups. The diameter of the digraphs is obtained by means of the related minimum distance diagrams. A dilating technique for these diagrams, which can be used for any degree of the digraph, is applied to generate the digraphs of the family. Moreover, two infinite families of digraphs with distinguished metric properties will be given using these methods. The first family co...
Citació
Aguilo, F., Fiol, M., Perez, S. A geometric approach to dense Cayley digraphs of finite Abelian groups. "Electronic notes in discrete mathematics", 2016, vol. 54, p. 277-282.
Paraules clau
Cayley digraph, density, diameter, dilation, minimum distance diagram
Grup de recerca
COMBGRAPH - Combinatòria, Teoria de Grafs i Aplicacions